MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 2.5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 2.5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-35-2511
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 01/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation a patient had an initial left knee total arthroplasty on (b)(6) 2019 and then approximately 4 years 7 months later experienced a revision surgical procedure on 30 jan 2024.The patient complained of pain.Revision for loose femur and recalled poly.Polyethylene wear.The patient revised to exactech devices.Reported event is not related to breakage of a device and did not lead to surgical delay/prolongation.Patient was last known to be in stable condition following the event.The device will not be returned, the hospital will not release it.There is no other information available.
 
Additional Manufacturer Narrative
Initial legal complaint received 27 dec 2023, information received 30 jan 2024 that patient was revised on (b)(6) 2024.D10.Concomitants: 5920152 02-020-11-0225 - truliant ps cem fem ps cem left sz 2.5.5749079 02-022-45-2515 - truliant tib fit tray cem sz 2.5f / 1.5t.5757639 200-07-32 - advanced patella 32mm 3 peg implant.These devices are used for treatment not diagnosis.Pending investigation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Correction fields: b2, g, g2, h6-clinical code, component code, investigation codes.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c.The reason for the revision reported cannot be confirmed from the information provided but may be the result of femoral loosening or due to inclusion of the polyethylene in the packaging recall.The minor wear on the tibial insert was an incidental finding and likely was not the cause for the revision.Failure of the cement used to secure the femoral component to the femoral bone, may have lead to loosening at the cement-implant interface and/or cement-bone interface; however, this cannot be confirmed.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 2.5 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key18627219
Report Number1038671-2024-00146
Device Sequence Number8092511
Product Code JWH
UDI-Device Identifier10885862304186
UDI-Public10885862304186
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2025
Device Catalogue Number02-022-35-2511
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2023
Supplement Date Received by Manufacturer03/10/2025
10/14/2025
Initial Report FDA Received Date02/01/2024
Supplement Report FDA Received Date03/10/2025
10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/02/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexFemale
Patient Weight55 KG